cough-cold-icon
Difficulty in breathing
I had rozavel 10 yesterday night now i am facing difficulty in breathing What should i do ? Suggest any med
1175 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

rozavel is probably not related to your breathing difficulty. I nèd more detailed history regarding your breathlessness, associated complaints, smoking status any past history of similar complaints and a detailed clinical examination
Next Steps
Meet a pulmonologist and undergo detailed evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Tightness in throat difficulty breathing Difficulty breathing after drinking alcohol Sudden tightness in chest and difficulty breathing
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.